# SDR 2005FA0000185

- Difficulty date: August 6, 2004
- Submitted: March 2, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2140 · Heating System
- Part: Pressure Switch
- Part number: 94E421
- Condition: Closed
- Location: Heater
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER BOUGHT EXCHANGE HEATER.  CORE RETURNED TO US HAD A DISTORTED COMBUSTION TUBE.  FOUND COMBUSTION AIR PRESSURE SWITCH 94E42-1 CLOSED AT ALL TIMES.  THIS PARTICULAR SWITCH IS A NORMALLY OPEN SWITCH.  SWITCH CLOSES WHEN COMBUSTION AIR PRESSURE INCREASES AND TELLS THE HEATER IT HAS COMBUSTION AIR.  THE COMBUSTION AIR BLOWER QUIT (FAILED) AND THIS SWITCH DID NOT SENSE THIS LACK OF COMBUSTION AIR PRESSURE AND CONTINUED TO SUPPLY FUEL TO THE HEATER.  BAD, BAD, BAD.  THIS SWITCH DOES NOT GET TESTED IAW AD 96-20-07.  THIS FR65D79-3EL HEATER WAS BUILT IN OCTOBER 1997.  (K)
